Tachyarrhythmia-induced cardiomyopathy in a neonate.
Аннотация
Tachycardia-induced cardiomyopathy (TIC) can result in both systolic and/or diastolic ventricular dysfunction as a result of the prolonged fast heart rate which is reversible on controlling the fast heart rate or arrhythmia. The exact heart rate that can lead to this is not clear; however, a heart rate >180, in general, needs attention in neonates and infants. TIC is a well-established cause of left ventricular dysfunction which usually happens due to an increased atrial or ventricular rate. The incidence of TIC is very low, although the exact incidence is unclear. It should be considered in all patients with dilated cardiomyopathy or those with no obvious explanation for dilated cardiomyopathy, and in the presence of tachycardia or atrial fibrillation with a rapid ventricular response. TIC has also been labelled as arrhythmia-induced cardiomyopathy lately. We present a male term neonate who presented early in the neonatal period with tachyarrhythmia and heart failure and was referred in view of fetal tachycardia and large atrial septal defect-associated atrial dilatation. The baby required synchronised cardioversion along with non-invasive respiratory support, adenosine and esmolol infusions. TIC responded to oral supplementation of furosemide and enalapril at discharge. The baby had improved cardiac function with normal-sized cardiac chambers in follow-up.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.